# SDR UPS03440491

- Difficulty date: April 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - FLOOR SUPPORT HEAD SECTION FOUND CORROSION AT LOWER FACE AS MARKED.     CORRODED HAT SECTION REPLACED AS PER SRM 51-10-01. CORROSION BLEND OUT 0.030 X 1 X 2 INCHES. EXCEED SRM LIMIT.
